• 🇬🇧󠁿 🇸🇪 🇿🇦 🇮🇪 🇬🇭 🇩🇪 🇪🇺
    European & African
    Drug Discussion


    Welcome Guest!
    Posting Rules Bluelight Rules
  • EADD Moderator: F.U.B.A.R.
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Managed to put myself into opiate WDs - Advice needed

SilentRoller

Bluelighter
Joined
Feb 9, 2012
Messages
916
Recently, I was a passenger in a car accident - we got T-boned by some boy racer dickhead as we pulled out of a junction. This collision gave me whiplash alongside setting off an old knee injury I got at 18. Got looked at by Dr and he basically just said take OTC co-codamol (8/500).

I thought fuck that, I'm in pain. So over about a month or so, I consumed a 30 tablet box of 30 DHC and about 20 x 100mg Tramadol tablets. Not all on the same days mind you. My tram dose was never more than 150mg a day (normally taken at once). Then towards the middle end of my injury, I sacked the trams off and consumed the DHC at no more than 150mg a day. I even had a day or so off here and there when the pain wasn't super bad. My injury has now pretty much recovered. BUT....

Day 1 no opiates (yesterday) - Felt alright. A bit achy, thought I was coming down with a cold. Felt super tired.
Day 2 (today) - Feel really emotional and am suffering from RLS. It feels as if they are aching all the time and my legs can't get comfy no matter where they are. Very strangely, I would say that the RLS is the main symptom I am feeling with an emotional edge. I seem to be eating fine, I slept fine last night and I don't have the shits. No brainzaps either (which I've heard is a hallmark of trams)

The question is, how fucked am I? This RLS bollocks is awful and I'm returning to work next week. I've read some horror stories about tram withrdrawal on reddit also which doesn't make me feel better. Am I right in thinking that today and tomorrow (day 3) are the peak and then I'll be over it? Or am I in for some gnarly shit....

What can I do for the RLS? I have diaz but I don't want to add any more addictive chemicals into the mix. I hope it goes away because this is grim...
 
Last edited:

Kaden_Nite

Bluelight Crew
Joined
May 14, 2016
Messages
1,894
Location
KARATE ASTRONAUT
Mainly RLS, which is lucky, but the RLS can last a while unfortunately, at least in my experience. Maybe not for everyone. Fortunately, codeine and DHC tend to be easier to come off than other opioids. The emotional stuff might be from tramadol's NDRI antidepressant-like effect.

You survived a car crash, this will be no problem. Few days, you'll be good. Just a bit of readjustment.
 

SnafuInTheVoid

Moderator: NMI, NSADD
Staff member
Joined
May 27, 2020
Messages
6,015
Location
in the cockpit
What can I do for the RLS?
Exercise can provide temporary relief, such as going for a jog. It helped me sleep a little.

Good for you for being hesitant to take the diaz, but don't be too hard on yourself. Diaz is a godsend for withdrawals especially for sleep. But if you're getting sleep without it you probably don't need it.
 

F.U.B.A.R.

Sr. Moderator: BDD, OD, EADD, LAVA
Staff member
Joined
May 12, 2010
Messages
20,254
Location
UK
I reckon you'll be fine by monday mate. Although you haven't had massive doses, taking any opiates almost daily over the course of a month is going to cause a little discomfort upon cessation. It's not the amount you take, it's the length of time you've been taking them that causes the most impact. A couple of diazies won't hurt for the next couple of nights if you're still having problems, or even some booze - but best to ride it out if you can.
 

kaosisallwesee

Bluelighter
Joined
Aug 14, 2007
Messages
804
Location
uk
It doesn't sound like you're feeling too bad if I'm honest, it could be much worse. I know its a fairly different drug to DHC and Tramadol, but I found Codeine withdrawal lasted around a week until I woke up feeling refreshed and upbeat, that's not to say things hadn't improved before day 7 and the peak had passed by day 4 or 5. I found DXM alleviated almost all of my RLS, along with reducing the fluctuations in BP and body temperature so I wasn't pouring with sweat one second and freezing cold shivering the next.
Just seen that you have diazepam, any benzo or even z-drug will also do wonders for RLS in my experience. If you are sleeping fine and able to walk around without the fear of suddenly and uncontrollably shitting yourself you're doing well and I wouldn't worry too much. Give it a few more days and you'll be feeling better. How are you feeling since you made the original post earlier? If they were going to get worse you'd have definitely noticed by now.
 

SilentRoller

Bluelighter
Joined
Feb 9, 2012
Messages
916
Thanks for replies all. The RLS obviously got a bit worse in the evening as it does, so took a Diaz and a zopiclone for sleep. Forgot to mention that throughout the time of my injury I also took 9 x 10 Diaz spread out along with the opiates, but it won’t be Diaz I’m withdrawing from!

Woken up today with no RLS, probably because of the benzos still my system. I have a couple of brain zaps if I look left out of my eyes (very similar to after mdma) but otherwise feel okay. No shitting or anything like that.

This is where I probably find out I’m withdrawing from benzos not opiates. Although 90mg Diaz spread out over a month is full all so it’s definitely the opi.

ive heard day 3 today is the peak. I’m actually in work so I’ll see how things pan out! I’ll try and grab some dxm surryp too?

The only thing I have sort of left over is waking up and feeling somewhat tearful for no reason. But no RLS or shitting thus far. I’m now at work so I hope it stays that way!
 
Last edited:

SilentRoller

Bluelighter
Joined
Feb 9, 2012
Messages
916
Day 3 - Woke up with no RLS in morning. Can feel slight tingling in legs if sitting still. Had a dose of dxm syrup but that seems to be it so far. Anxiety is high mind, but that could be about returning to work next week during COVID.

I hope this is pretty much the end. We shall see this evening as RLS always gets worse at night. I know this isn’t a proper rattle by any means as I wouldn’t be sitting in work, talking or eating. But even this tiny step onto the world of WDs has put me off opiates for life. The worst thing is, I wasn’t even doing them recreationally.
 

MsDiz

Moderator: DS
Staff member
Joined
Mar 31, 2020
Messages
5,445
Location
Ireland
Day 3 - Woke up with no RLS in morning. Can feel slight tingling in legs if sitting still. Had a dose of dxm syrup but that seems to be it so far. Anxiety is high mind, but that could be about returning to work next week during COVID.

I hope this is pretty much the end. We shall see this evening as RLS always gets worse at night. I know this isn’t a proper rattle by any means as I wouldn’t be sitting in work, talking or eating. But even this tiny step onto the world of WDs has put me off opiates for life. The worst thing is, I wasn’t even doing them recreationally.
Everyone experiences shit differently. This is probably pretty bad for someone who hasn’t experienced anything like it before.

If you’ve a bath, I’d suggest getting some Epsom salts and using them in it tonight before bed. Should help the legs a bit anyway.
 

SilentRoller

Bluelighter
Joined
Feb 9, 2012
Messages
916
Yeah. So far I think I may be past the worst, unless it gets worse from day 3.

I do have Diaz as an option, but like I said in an earlier post, throughout my month etc of using opiates I used around 10 10mg Diaz. So I don’t really want to take more and give myself another rattle or thing to come off...
 

SilentRoller

Bluelighter
Joined
Feb 9, 2012
Messages
916
Thanks for the reassurance. I emptied my medicine box of the Valium yesterday as I didn’t want the thought of having to add anymore drugs to the mix. When I was using the opiates over the month I used about 10 x 10mg diaz also. I had one to aid anxiety last night but I don’t want to end up with another issue.

Ive read some absolute horror stories about tramadol WD dragging on for weeks.... I only used 20 of the 100mg tablets (alongside the DHC). The fear I’ve fucked myself is unreal. Makes me feel full of shame -despite using them for pain and not recreational use. Most people go their whole lives not knowing what an opiate WD is, and here is me in the midst of one. Doesn’t make you feel so great about it all....
 

MsDiz

Moderator: DS
Staff member
Joined
Mar 31, 2020
Messages
5,445
Location
Ireland
Thanks for the reassurance. I emptied my medicine box of the Valium yesterday as I didn’t want the thought of having to add anymore drugs to the mix. When I was using the opiates over the month I used about 10 x 10mg diaz also. I had one to aid anxiety last night but I don’t want to end up with another issue.

Ive read some absolute horror stories about tramadol WD dragging on for weeks.... I only used 20 of the 100mg tablets (alongside the DHC). The fear I’ve fucked myself is unreal. Makes me feel full of shame -despite using them for pain and not recreational use. Most people go their whole lives not knowing what an opiate WD is, and here is me in the midst of one. Doesn’t make you feel so great about it all....
Yeah look I’d honestly say your symptoms are psychosomatic at this stage.

You won’t be in bad withdrawal now at the amount of DHC you’ve taken.

I would really doubt you would have any withdrawal from the tramadol at all tbh.

Honestly, try to find a way to distract and calm yourself. You honestly will be ok.
 
Top